| Model Number |
MMT-723NAL |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
02/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced low blood glucose level 41 mg/dl.Customer was treated with glucose tablet.Customer had blood glucose level of 60 mg/dl.Customer stated that the drive support cap was normal.Customer was alleging insulin pump for over delivering because customer had low blood glucose level.Customer was using insulin pump system within 48 hours of reported low blood glucose event.The insulin pump will not be returned for analysis.